# SDR SWIA200617439

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 22,006 hours, 32,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROW 6 SEAT C LOWER EMERGENCY EXIT LIGHT IS BROKEN.  REPLACED ROW 6 FLOOR LEVEL EMERGENCY EXIT SIGN WITH SERVICEABLE UNIT.   OPERATIONAL CHECKS GOOD.
